# SDR USAABB96038

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- Engine: Rroyce RB211535E4
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: ESC10304C4
- Condition: Failed
- Location: Lt Engine
- Part time: 4,301 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SFO - FL 74 - ON CLIMB FROM SFO, LEFT ENGINE WOULD NOT DEVELOP CLIMB POWER WITHOUT EXCEEDING EGT LIMITS.  FUEL FLOW WAS MUCH HIGHER ON THE LEFT ENGINE.  FLIGHT RETURNED TO SFO AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE EEC LIMITER. (M)
